# SDR DJFA20150313001

- Difficulty date: March 13, 2015
- Submitted: March 14, 2015
- Operation: Air carrier
- Aircraft: N716FL
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 12,077 hours, 7,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH INSPECTION, FOUND AREAS OF CORROSION AT WING SKIN BEYOND ALLOWABLE LIMITS IAW THE MANUFACTURER.  ACCOMPLISHED REPAIR DEFINITION S-750-0073 09RD REPAIR OF LOWER WING SKIN CORROSION.  LEAK & OPERATION CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE.
